Gastric problem


Q: Hi, I am 29 year old and taking Rabekind-plus (Rabeprazole + Levosulpiride) tablet from last 6 weeks for gastric problem, but still i am suffering from gastric (After eating small amount of food stomach feels full, Vomiting sensation, sometime I can hear sound and gas bubble sensation inside the stomach, Tiredness (unable to work), numbness in hand, Recently I have given B12 vitamin injection. No pain or burning sensation in the stomach). I have done biopsy and results are normal. Could you please suggest me how long do I need to take this tablet for gastric? Or do I need to do any other test before continuing the same tablet? Could you please let me know whether these are symptoms of auto immune gastritis or Pernicious Anemia?

History: I was taking Decdan-0.5(steroid) tablet at December as I had hail loss in small area of my beard. Has taken PAN-D tablet for one month for gastric problem on January and the same issue is reoccurred on mid of February. I had done Ultra sound and CT scan of abdomen and all are normal


A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I am diagnosed with pvc. I did a echo, blood test and holter and all normal. I did stress test at the start of year a...

Q: I had to give this Ref ID : 423190. This is another follow up. So I know that my dad has an even bigger mole on hi...

Q: Hi, I just had a lymph node or so they think cut from my lower leg. It has been there for about five years. I have ha...

Q: Can I take coricidin HBO chest congestion & cough with flonase

Q: Stubbed my toe last night and my foot and ankle have been tingling and sore since. The toe is swollen and a little nu...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon